MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-150-120-P6
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of occlusion is listed in the supera instructions for use as a known patient effect of peripheral stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue.
 
Event or Problem Description
It was reported that intravascular ultrasound (ivus) was performed in the superficial femoral artery (sfa) before the procedure.The sfa was prepared with atherectomy and a 6.0x100 balloon dilatation catheter.The 5.5 x 150 supera stent was implanted in the sfa.Ivus confirmed good blood flow in the stent as well as good flow proximal and distal to the stent.While the patient was in the recovery area, the patient was noted to have asymptomatic diminished pulse volume recording (pvr).Ultrasound found the stent had occluded.No additional medication and no additional treatment was performed.The patient was discharged home the same day.The patient will be re-assessed for treatment at a later date.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6167663
Report Number2024168-2016-08806
Device Sequence Number575632
Product Code NIP
UDI-Device Identifier08975370026399
UDI-Public(01)08975370026399(17)180630(10)6071461
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue NumberS-55-150-120-P6
Device Lot Number6071461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient Weight68